# SDR CALA2013112593218

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 52,601 hours, 13,184 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Solenoid
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENG BLEED WILL NOT OPEN.  REMOVED & CHECKED PRSOV SOLENOID SWITCHES & CLEANED FILTERS IAW AMM & REINSTALLED VLV.  PERFORMED OPERATIONAL TEST IAW JRH 2-6-1.  OPERATIONS CHECKED OK ON ENG RUN DUCT PRESSURE STABLE IN ALL MODES.
